Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The resistance of an electrical network


Author: R. M. Cohn
Journal: Proc. Amer. Math. Soc. 1 (1950), 316-324
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036696-4
MathSciNet review: 0036696
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036696-4
Article copyright: © Copyright 1950 American Mathematical Society